A Caltech Library Service

New versions of Grötzsch principle and Reich-Strebel inequality

Marković, V. and Mateljević, M. (1997) New versions of Grötzsch principle and Reich-Strebel inequality. Matematichki Vesnik, 49 (3-4). pp. 235-239. ISSN 0025-5165.

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


In this note we will state a new version of Grötzsch's principle and using this principle we will sketch the proof of a generalization of the main inequality. Also, we will announce some related results and briefly explain tha.t one can use new version of the main inequality to study uniqueness property of harmonic mapping in general. More details will be given in a forthcoming paper.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1997 European Mathematical Society. Received 22.10.1997. Communicated at the 4th Symposium on Mathematical Analysis and Its Applications, Aranđelovac, 1997.
Issue or Number:3-4
Classification Code:AMS Subject Classification: 30 C75
Record Number:CaltechAUTHORS:20170510-085804014
Persistent URL:
Official Citation:Marković, V., and Mateljević, M.. "New versions of Grötzsch principle and Reich-Strebel inequality.." Matematichki Vesnik 49.3-4 (1997): 235-239. <>
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:77330
Deposited By: Tony Diaz
Deposited On:11 May 2017 21:47
Last Modified:03 Oct 2019 17:56

Repository Staff Only: item control page